| Model Number |
1375.15.522 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Loose body in joint (4926)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to loosening.Patient underwent previous surgery for a reverse shoulder at unknown date.An smr construct with a short 150mm reverse body (part number 1352.15.005), standard liner (part number 1360.50.810), 36mm eccentrical glenosphere (part number 1376.09.031) and 360° +2mm baseplate (part number 1375.15.522) with medium tt peg (1375.14.652) were implanted at that time.No complete information regarding original implant has been provided.Patient reported that they most likely had fallen during the year.During visit, the glenoid component was deemed to be loose.Revision surgery was therefore performed and confirmed that above mentioned baseplate and screws (part number 8420.15.010) were loose.Assembly was therefore converted to an anatomic configuarion removing the above-mentioned reverse humeral components (reverse body and liner) and replacing them with a trauma humeral body (pn 1350.15.010), ad adaptor taper eccentrical (pn 1331.15.272) and a 42mm humeral head (pn 1322.09.420).Glenoid components were removed and bone void was filled with demineralized bone matrix and cancellous bone chips.A second surgery may be scheduled in the future to re-implant a baseplate, or patient may live with hemi-arthroplasty.The patient is female, date of birth (b)(6) 1939.The event occurred in the united states.